zbMATH — the first resource for mathematics

Some Pachpatte type inequalities on time scales. (English) Zbl 1165.39301
Summary: By using the comparison theorem, we investigate some Pachpatte type integral inequalities on time scales, which provide explicit bounds on unknown functions. Our results extend some known dynamic inequalities on time scales, unify and extend some continuous inequalities and their corresponding discrete analogues. Some applications of the main results are given in the end of this paper.

39A10 Additive difference equations
26D15 Inequalities for sums, series and integrals
34K05 General theory of functional-differential equations
Full Text: DOI
[1] Hilger, S., Analysis on measure chains—A unified approach to continuous and discrete calculus, Results math., 18, 18-56, (1990) · Zbl 0722.39001
[2] Agarwal, R.P.; O’Regan, D.; Saker, S.H., Oscillation criteria for second-order nonlinear neutral delay dynamic, J. math. anal. appl., 300, 203-217, (2004) · Zbl 1062.34068
[3] Bohner, M.; Erbe, L.; Peterson, A., Oscillation for nonlinear second order dynamic equations on a time scale, J. math. anal. appl., 301, 491-507, (2005) · Zbl 1061.34018
[4] Erbe, L.; Peterson, A.; Saker, S.H., Oscillation criteria for second-order nonlinear dynamic equations on time scales, J. London math. soc., 67, 701-714, (2003) · Zbl 1050.34042
[5] Erbe, L.; Peterson, A., Boundedness and oscillation for nonlinear dynamic equations on a time scale, Proc. amer. math. soc., 132, 735-744, (2003) · Zbl 1055.39007
[6] Sun, J.P.; Li, W.T., Existence and multiplicity of positive solutions to nonlinear first-order PBVPs on time scales, Comput. math. appl., 54, 861-871, (2007) · Zbl 1134.34016
[7] Xing, Y.; Han, M.; Zheng, G., Initial value problem for first order integro-differential equation of Volterra type on time scales, Nonlinear anal., 60, 429-442, (2005) · Zbl 1065.45005
[8] Bohner, M.; Peterson, A., Dynamic equations on time scales: an introduction with applications, (2001), Birkhäuser Boston · Zbl 0978.39001
[9] Bohner, M.; Peterson, A., Advances in dynamic equations on time scales, (2003), Birkhäuser Boston · Zbl 1025.34001
[10] Agarwal, R.P.; Bohner, M.; Peterson, A., Inequalities on time scales: A survey, Math. inequal. appl., 4, 535-557, (2001) · Zbl 1021.34005
[11] Pachpatte, D.B., Explicit estimates on integral inequalities with time scale, J. inequal. pure appl. math., 7, (2006), Article 143 [Online: http://jipam.vu.edu.au/] · Zbl 1182.26068
[12] Li, W.N., Some new dynamic inequalities on time scales, J. math. anal. appl., 319, 802-814, (2006) · Zbl 1103.34002
[13] Wong, F.; Yeh, C.C.; Hong, C.H., Gronwall inequalities on time scales, Math. inequal. appl., 9, 75-86, (2006) · Zbl 1091.26020
[14] Akin-Bohner, E.; Bohner, M.; Akin, F., Pachpatte inequalities on time scales, J. inequal. pure appl. math., 6, (2005), Article 6 [Online: http://jipam.vu.edu.au/] · Zbl 1086.34014
[15] Pachpatte, B.G., Bounds on certain integral inequalities, J. inequal. pure appl. math., 3, (2002), Article 47 [Online: http://jipam.vu.edu.au/] · Zbl 1006.26012
[16] Pachpatte, B.G., Inequalities for differential and integral equations, (1998), Academic Press New York · Zbl 1032.26008
[17] Pachpatte, B.G., Inequalities for finite difference equations, (2002), Marcel Dekker Inc. New York · Zbl 0987.39001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.